Winter Weather, Delaware Beaches
- When
- December 16, 1:00 PM EST to 6:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
The first widespread measurable but overall light snow of the winter season came at an unfortunate time during the afternoon of the 16th in Delaware. Accumulations averaged one to two inches in Sussex County and around one inch in Kent and New Castle Counties.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The first widespread measurable but overall light snow of the winter season came at an unfortunate time during the afternoon of the 16th in Delaware. Accumulations averaged one to two inches in Sussex County and around one inch in Kent and New Castle Counties. The recent cold weather made it easy for the snow to stick. The snow also coincided with the school afternoon and start of the evening commutes and led to many accidents across the state. Delaware State Police reported 15 accidents and three disabled vehicles in Sussex County, one disabled vehicle in Kent County and 29 accidents in New Castle County, four with injuries. A car school bus accident in Lewes (Sussex County) resulted in injuries to the car's driver. Many of the accidents and travel problems occurred on bridges. Some schools in Sussex County had early dismissal.
Representative snowfall included 1.8 inches in Delmar (Sussex County), 1.6 inches in Georgetown (Sussex County), 1.5 inches in Magnolia (Kent County), 1.3 inches in Dover (Kent County), 1.2 inches in Clayton (New Castle County), 1.0 inch in Milton (Sussex County) and Felton (Kent County) and 0.5 inches at the New Castle County Airport. The light accumulating snow was caused by a rapidly moving low pressure system that went from the Texas Red River valley on the evening of the 15th, to the Tennessee Valley at sunrise on the 16th and off the North Carolina Coast by 7 p.m. EST on the 16th. The rapid movement precluded heavier snow from occurring.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 16, 11:37 AM EST, 1 hour 23 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 AM EST THU DEC 16 2010
.SYNOPSIS...
A QUICK MOVING LOW PRESSURE SYSTEM WILL REACH THE SOUTHERN
APPALACHIANS EARLY THIS AFTERNOON AND WEAKEN AS A NEW LOW PRESSURE
SYSTEM FORMS EAST OF THE DELMARVA PENINSULA THIS EVENING AND MOVES
OFFSHORE OVERNIGHT. A HIGH PRESSURE RIDGE IS THEN FORECAST TO NOSE
TOWARD THE MIDDLE ATLANTIC STATES AND WEAKEN SATURDAY. A LOW
PRESSURE SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN
UNITED STATES COAST LATER SATURDAY, THEN TRACK NORTHEASTWARD
PASSING NEAR OR EAST OF CAPE COD BY MONDAY. A HIGH PRESSURE SYSTEM
THEN WILL SLIDE TO OUR SOUTH MONDAY INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A FAIRLY CHALLENGING FORECAST ESPECIALLY REGARDING THE NORTHERN
EXTENT OF THE SNOW SHIELD INTO THIS EVENING. THE MODEL GUIDANCE
INCLUDING THE 12Z NAM/WRF AND THE HRRR APPEAR TO BE CAPTURING THE
PRECIPITATION AREA PRETTY GOOD SO FAR. THE 12Z STERLING, VA RAOB
INDICATED A VERY DRY AIRMASS BELOW 650MB, HOWEVER COMPARING THE
FORECAST SOUNDINGS TO THIS WERE DECENT WITH A QUICK MOISTENING OF
THE LOWER LEVELS INDICATED. THE RADAR DATA WITH THE SURFACE
OBSERVATIONS INDICATE THAT TO OUR SOUTHWEST THE SNOW REACHED THE
GROUND NOT TO LONG AFTER THE LEADING EDGE OF THE RETURNS MOVED
THROUGH. THE SNOW IS ALREADY ARRIVING IN PARTS OF OUR EASTERN
MARYLAND SHORE ZONES AND IT IS EXPECTED TO CONTINUE ITS EASTWARD
MOTION THROUGH THE AFTERNOON. IN ADDITION, HAVE BEEN MONITORING
THE NORTHERN EXTENT OF THE SNOW WHICH HAS ALREADY CREPT NORTH OF
THE MARYLAND/PENNSYLVANIA BORDER TO OUR WEST. THE VISIBILITIES
HAVE DROPPED QUICKLY ONCE THE SNOW STARTED AS THE WAA AND
ISENTROPIC UPGLIDE STRENGTHEN. THERE CONTINUES TO BE A RIBBON OF
LOWER LEVEL FRONTOGENETIC FORCING OVERSPREADING THE SOUTHERN ZONES
THROUGH THIS AFTERNOON. OUR CONCERN ARE AREAS NORTH OF THE CURRENT
WINTER WEATHER ADVISORY.
WE STILL THINK THE DRY AIR WILL EAT AWAY SOME OF THE SNOW FOR A
TIME FARTHER NORTH AND NORTHEASTWARD THIS AFTERNOON. HOWEVER,
ENOUGH FORCING APPEARS TO BE PRESENT AND GIVEN RADAR TRENDS, THAT
WE ARE CONCERNED ABOUT THE AFTERNOON/EVENING RUSH HOUR COMMUTE.
THIS IS ESPECIALLY TRUE FOR THE PHILADELPHIA TO ATLANTIC REGION
METROS. THE MODEL CONSENSUS CONTINUES TO SHOW MEASURABLE QPF UP TO
THE PHILADELPHIA METRO AND WHILE IT IS NOT MUCH, THE SNOW RATIOS
SHOULD BE HIGHER GIVEN THE COLD/DRY AIR IN PLACE. DUE TO THERE
BEING A HIGHER IMPACT POTENTIAL BECAUSE OF TIMING AND THIS BEING THE
FIRST MORE WIDESPREAD SNOWFALL, WE WILL GO AHEAD AND EXPAND THE
WINTER WEATHER ADVISORY NORTHWARD TO CHESTER OVER TO PHILADELPHIA
THEN TO BURLINGTON AND OCEAN COUNTIES. THE ADVISORY WILL RUN UNTIL
10 PM AT THIS POINT BUT MAY BE ABLE TO BE CANCELLED EARLY. THE
NORTHERN EXTENT OF THE SNOW SHOULD HAVE A SHARP CUTOFF FROM LITTLE
TO NOTHING TO A COATING TO AN INCH. WE ARE NOT EXPECTING ADVISORY
SNOWFALL AMOUNTS, BUT BECAUSE OF THE COLD GROUND, LIGHT
ACCUMULATIONS AND TIMING, THERE IS THE POTENTIAL TO HAVE A HIGHER
IMPACT.
THE CLOUDS HAVE INCREASED QUICKLY THIS MORNING ACROSS MOST OF THE
CWA, WHICH HAS SLOWED THE TEMPERATURE RISE. WE THEREFORE ADJUSTED
THE HOURLY GRIDS AND LOWERED THE HIGH TEMPERATURES A LITTLE BIT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
MOST OF THE FORCING WILL BE GONE BY THE MIDDLE OF THE EVENING
TONIGHT AND WE DROPPED THE POPS OFF FAIRLY QUICKLY. SKIES WILL
SLOWLY CLEAR AS THE LOW DEPARTS, BUT MIGHT REMAIN IN LONG ENOUGH
TO PREVENT TEMPS FROM DROPPING CLOSER TO THE DEW POINTS. WE DID
SIDE WITH THE LOWER STAT GUIDANCE WHERE WE EXPECT SNOW TO BE ON
THE GROUND AND COMPROMISED ELSEWHERE.
THE FLOW OFF THE GREAT LAKES IS NOT EXPECTED TO BE AS ROBUST AS THE
PAST COUPLE OF DAYS. CURRENT FCST SOUNDINGS ONLY HAVE THE NORTHERN
PART OF OUR CWA IN REACHABLE RANGE OF THE CONVECTIVE TEMPS. THERE IS
A SHORT WAVE FCST TO PASS ACROSS IT ALSO, SO WE EXTENDED THE MENTION
OF FLURRIES FARTHER TO THE SOUTHEAST. OTHERWISE STAT GUIDANCE LOOKS
REASONABLE FOR MAX TEMPS.
CLEARER SKIES AND LIGHTER WINDS SHOULD OCCUR ON FRIDAY NIGHT. MIN
TEMPS WERE CLOSE TO STAT GUIDANCE, EXCEPT BELOW IT IN OUR DELMARVA
CWA BECAUSE OF THE SNOW. MAINLY MID AND HIGH LEVEL CLOUDS SHOULD
START INCREASING IN ADVANCE OF THE DEVELOPING SYSTEM ON SATURDAY.
THERE IS STILL UNCERTAINTY AS TO IF THAT IS ALL WE WILL RECEIVE FROM
IT. A SLIGHT AIR MASS MODIFICATION WILL CONTINUE, BUT THE GREATER
AMOUNT OF CLOUDS SHOULD RESULT IN SIMILAR MAX TEMPS TO FRIDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
NO CHANGES WERE MADE TO THE LONG TERM. THE ECMWF AND GFS FLIPPED AS
TO THE MOST WESTWARD AND EASTWARD SOLUTIONS. THE SOUTHERN STREAM
SHORT WAVE WILL COME IN BETTER RAOB COVERAGE ON THE 12Z RUN. THE
ENFORCER THAT SET OFF THE NEGATIVE TILT TROF ON THE CURRENT ECMWF
THOUGH WILL PROBABLY NOT MAKE IT INTO BETTER RAOB COVERAGE UNTIL
TONIGHT'S RUN.
WHILE THE OVERALL PATTERN COULD BE DRY THROUGH THIS PERIOD WITH
BELOW NORMAL COLD AND BLUSTERY NORTHWEST WINDS...THERE IS AN
IMPORTANT UNKNOWN.
THE EVENTUAL OUTCOME OF LARGE LOW PRESSURE DEVELOPING SOUTH AND
EAST OF NEW ENGLAND SUNDAY AND MONDAY.
THE OPERATIONAL AND ENSEMBLE SUITE THAT WE ROUTINELY REVIEW HAVE
BEEN CYCLICALLY VARIABLE REGARDING WHETHER OR NOT A NEGATIVE TILT
TROUGH CAN CUT OFF SOON ENOUGH TO DEVELOP A SIZABLE COASTAL LOW WITH
SNOW AND WIND FOR OUR MID ATLANTIC COAST.
WE HAVE FOLLOWED THE CONSENSUS OF THE 12Z/15 NAEFS GGEM/GFS SOLN ..
BUT KNOWING THAT THE ONCE ROBUST ECMWF AND UKMET HAVE DEPARTED EAST
AND BENIGN FOR OUR AREA.
WE'RE TALKING 4 TO 5 DAYS FROM NOW. THOSE THAT HAVE PLANS FOR
SUNDAY ALONG THE COAST ESPECIALLY...SHOULD MONITOR FORECAST TRENDS
THE NEXT SEVERAL DAYS.
IF THIS SYSTEM MISSES US...THEN WE MIGHT NOT SEE MORE THAN A TENTH OF
AN INCH OF MELTED WATER EQUIVALENT IN MOST OR ALL OF OUR FORECAST AREA
BETWEEN THE 13TH AND 22ND.
PROBABILISTICALLY FROM THE 42 MEMBER NAEFS WHICH TENDS TO BLEND THE
EXTREMES AND PHYSICS OF THE GFS AND GGEM MEMBERS... HAS A 40 PCT
CHC OF MORE THAN 5 MM /0.20 INCHES/ ALONG THE COAST RANGING DOWN
TO 20 PCT IN THE WEST PART OF OUR CWA. ANOTHER WAY TO LOOK AT
THIS... THERE IS 60 PCT CHC OF LESS THAN 5 MM AND WHEN WE CHECKED
2 MM ITS ABOUT THE SAME /IE A 60 PCT CHC OF A COMPLETE MISS/. SO
SEVERAL MEMBERS HAVE JACKED UP THE NAEFS MEAN.
THE 12Z GEFS HAS A 60 PERCENT PROB OF GREATER .10 IN 24 HRS ALONG
THE COAST ENDING 06Z MONDAY.
AM RIDING OUT THE VARIABILITY OF THE MODEL GUIDANCE FOR THE NEXT
SEVERAL DAYS AND NOT COUNTING ON ANY DETERMINISTIC SOLN UNTIL THE
PRIMARY MODELS AGREE FOR 2 CONSECUTIVE CYCLES.
ONE OTHER NOTE: A REINFORCING COLD FRONT SHOULD PASS THRU THE
REGION LATER TUE AND MAY BE ACCOMPANIED BY FLURRIES OR EVEN A
BRIEF HEAVIER SNOW SHOWER AS THE AIRMASS BECOMES UNSTABLE NEAR ITS
PASSAGE. BLUSTERY AND POSSIBLY THE STRONGEST WINDS OF NEXT WEEK
MAY FOLLOW THAT FRONT HERE NEXT WEDNESDAY?'
CONFIDENCE IN THE TEMPERATURE AND WIND FORECAST IS ABOVE AVERAGE
EXCEPT FOR THE 30 HOUR PERIOD OF 06Z SUNDAY THE 19TH-12Z MONDAY
THE 20TH WHEN ITS BELOW AVERAGE...THIS LATER EBB IN CONFIDENCE
RELATED TO THE DEVELOPMENTS EAST OF NEW JERSEY AND SOUTH OF NEW
ENGLAND.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE WILL QUICKLY MOVE ACROSS THE TN VALLEY TODAY AND
POSITION ITSELF OFF THE NC/VA COAST BY THIS EVENING. CLOUDS AND
LIGHT SNOW WILL TRY TO MOVE NORTHWARD WITH THE SYSTEM AND CURRENT
THOUGHTS KEEP THE SNOW MAINLY ACROSS OUR SOUTHERN TERMINALS. THE
BIG QUESTION REMAINS AS TO JUST HOW FAR NORTH THE SNOW WILL GET
AND WHETHER OR NOT IT WILL HAVE AN IMPACT AS FAR NORTH AS
KPHL/KPNE. WE WILL MONITOR THE TRENDS TO OUR SOUTH AND WEST AND
ADJUST THE TAFS ACCORDINGLY.
OTHERWISE, VFR CONDS NORTH AND A CHC FOR SOME IFR SOUTH (TEMPO
GROUP) WITH THE LIGHT SNOW AND MAYBE SOME LOWER CLOUDS THIS
AFTERNOON AND EARLY EVENING. VFR WILL RETURN TONIGHT BEHIND THE
DEPARTING LOW. WINDS WILL SWITCH AROUND TO NW BY MIDNIGHT.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED FRI AND SAT WITH HIGH PRESSURE REMAINING
TO THE WEST AND A STRONG LOW ACROSS SRN CANADA. THE MODELS ARE
OFFERING DIFFERENT SOLUTIONS WITH REGARDS TO AN APPROACHING LOW AND
THE POSSIBILITY FOR SNOW OVER THE AREA SUN.
&&
.MARINE...
WINDS HAVE COME DOWN BELOW SMALL CRAFT CRITERIA THIS MORNING AND
WE HAVE THEREFORE CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL
CONTINUE TO GUST AROUND 20 KNOTS ON THE NORTHERN WATERS BUT SHOULD
START TO SUBSIDE THROUGH THE AFTERNOON.
LOW PRESSURE WILL PASS TO THE SOUTH THIS AFTERNOON THROUGH THE
EVENING. THE GRADIENT ON OUR SIDE OF THE LOW WILL BE WEAKER...SO
WINDS WILL PROBABLY DROP OFF LATER TODAY.
THE LOW WILL MOVE OUT TO SEA AND STRENGTHEN A LITTLE WHILE HIGH
PRESSURE BUILDS IN FROM THE WEST. THESE FEATURES MAY INCREASE THE
GRADIENT ENOUGH TO PRODUCE SCA CRITERIA WINDS/GUSTS FRI INTO EARLY
SAT. A STORM MAY AFFECT THE WATERS SUN. THE MODELS ARE STILL IN
DISAGREEMENT WITH THE DETAILS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
PAZ067-070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
NJZ016>027.
DE...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
DEZ001>004.
MD...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MDZ008-012-015-019-020.
MARINE...NONE.
&&
SYNOPSIS...GIGI/GORSE
NEAR TERM...GORSE
SHORT TERM...GIGI
LONG TERM...DRAG/GIGI
AVIATION...O'HARA
MARINE...MEOLA/O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1152 AM EST THU DEC 16 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-068-069-171700- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS- 1152 AM EST THU DEC 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN U.S. COAST SATURDAY THEN TRACK NORTHEASTWARD. THERE IS UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS SYSTEM, HOWEVER THERE IS THE POTENTIAL FOR A PERIOD OF SNOW ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ067-171700- CHESTER- 1152 AM EST THU DEC 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN U.S. COAST SATURDAY THEN TRACK NORTHEASTWARD. THERE IS UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS SYSTEM, HOWEVER THERE IS THE POTENTIAL FOR A PERIOD OF SNOW ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ016>022-025>027-PAZ070-071-171700- NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1152 AM EST THU DEC 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN U.S. COAST SATURDAY THEN TRACK NORTHEASTWARD. THERE IS UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS SYSTEM, HOWEVER THERE IS THE POTENTIAL FOR A PERIOD OF SNOW ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ023-024-171700- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CAPE MAY-ATLANTIC COASTAL CAPE MAY- 1152 AM EST THU DEC 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN U.S. COAST SATURDAY THEN TRACK NORTHEASTWARD. THERE IS UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS SYSTEM, HOWEVER THERE IS THE POTENTIAL FOR A PERIOD OF SNOW ACROSS THE AREA SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-171700- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1152 AM EST THU DEC 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM IS FORECAST TO DEVELOP NEAR THE SOUTHEASTERN U.S. COAST SATURDAY THEN TRACK NORTHEASTWARD. THERE IS UNCERTAINTY WITH THE TRACK AND STRENGTH OF THIS SYSTEM, HOWEVER THERE IS THE POTENTIAL FOR SMALL CRAFT ADVISORY CONDITIONS AND EVEN GALES SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2010Every state in 2010This day in weather historyWarnings in Delaware, December 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272112, 272113, 272115, 272117.